BibTeX record: journals/aml/Palmgren12

download as .bib file

@article{DBLP:journals/aml/Palmgren12,
  author    = {Erik Palmgren},
  title     = {Proof-relevance of families of setoids and identity in type theory},
  journal   = {Arch. Math. Log.},
  volume    = {51},
  number    = {1-2},
  pages     = {35--47},
  year      = {2012},
  url       = {http://dx.doi.org/10.1007/s00153-011-0252-9},
  doi       = {10.1007/s00153-011-0252-9},
  timestamp = {Tue, 03 Jan 2012 14:39:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/aml/Palmgren12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}